Volume 13, issue 5 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Fiber detection for state surfaces

David Futer

Algebraic & Geometric Topology 13 (2013) 2799–2807
Bibliography
1 C Adams, Noncompact Fuchsian and quasi-Fuchsian surfaces in hyperbolic $3$–manifolds, Algebr. Geom. Topol. 7 (2007) 565 MR2308957
2 P R Cromwell, Homogeneous links, J. London Math. Soc. 39 (1989) 535 MR1002465
3 O T Dasbach, X S Lin, On the head and the tail of the colored Jones polynomial, Compos. Math. 142 (2006) 1332 MR2264669
4 O T Dasbach, X S Lin, A volumish theorem for the Jones polynomial of alternating knots, Pacific J. Math. 231 (2007) 279 MR2346497
5 D Futer, E Kalfagianni, J S Purcell, Dehn filling, volume, and the Jones polynomial, J. Differential Geom. 78 (2008) 429 MR2396249
6 D Futer, E Kalfagianni, J S Purcell, Slopes and colored Jones polynomials of adequate knots, Proc. Amer. Math. Soc. 139 (2011) 1889 MR2763776
7 D Futer, E Kalfagianni, J Purcell, Guts of surfaces and the colored Jones polynomial, Lecture Notes in Mathematics 2069, Springer (2013) MR3024600
8 D Gabai, The Murasugi sum is a natural geometric operation, from: "Low-dimensional topology" (editor S J Lomonaco Jr.), Contemp. Math. 20, Amer. Math. Soc. (1983) 131 MR718138
9 S Garoufalidis, The Jones slopes of a knot, Quantum Topol. 2 (2011) 43 MR2763086
10 D Girão, On the fibration of augmented link complements, to appear in Geom. Dedicata
11 W W Menasco, Polyhedra representation of link complements, from: "Low-dimensional topology" (editor S J Lomonaco Jr.), Contemp. Math. 20, Amer. Math. Soc. (1983) 305 MR718149
12 W Menasco, Closed incompressible surfaces in alternating knot and link complements, Topology 23 (1984) 37 MR721450
13 M Ozawa, Essential state surfaces for knots and links, J. Aust. Math. Soc. 91 (2011) 391 MR2900614
14 J H Przytycki, From Goeritz matrices to quasi-alternating links, from: "The mathematics of knots" (editors M Banagl, D Vogel), Contrib. Math. Comput. Sci. 1, Springer (2011) 257 MR2777853
15 H Seifert, Über das Geschlecht von Knoten, Math. Ann. 110 (1935) 571 MR1512955
16 J R Stallings, Constructions of fibred knots and links, from: "Algebraic and geometric topology, Part 2" (editor R J Milgram), Proc. Sympos. Pure Math. 32, Amer. Math. Soc. (1978) 55 MR520522
17 A Stoimenow, Coefficients and non-triviality of the Jones polynomial, J. Reine Angew. Math. 657 (2011) 1 MR2824782